Click & Collect now available!
Get these benefits from your second order onwards:
Please note images are for illustration purposes and may differ from the product(s) you receive
Beechams All in One Liquid is used for the short term relief of the symptoms of colds, chills and flu with chesty coughs. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh, sore throat and a chesty, productive cough. The medicine contains three active ingredients.
Paracetamol is a painkiller and reduces your temperature when you have a fever.
Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough.
Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily
Suitable for adults and children aged 16 years and over.
Approved by Anju Gill -Pharmacist on the 15/07/2021. For more information, view our medical team
Do not take Beechams All in One: if you have ever had an allergic reaction to paracetamol, guaifenesin, phenylephrine hydrochloride or to any of the other ingredients (listed in Section 6) if you have kidney or liver problems (including alcoholic liver disease), overactive thyroid, diabetes, high blood pressure or heart disease if you have phaeochromocytoma or glaucoma if you are taking beta blockers (e.g. atenolol), tricyclic antidepressants (e.g. imipramine or amitriptyline) or if you are taking or have taken in the last two weeks monoamine oxidase inhibitors (MAOIs) (e.g. moclobemide) prescribed for depression. Do not take anything else containing paracetamol while taking this medicine. Do not take with any other flu, cold, decongestant products or cough suppressants.
Take special care with Beechams All in One Do not drink alcohol while using Beechams All in One. Beechams All in One contains 19% v/v ethanol (alcohol) i.e. up to 3 g per dose, equivalent to 76 ml beer, 32 ml wine per dose. This could be harmful if you suffer from alcoholism. This should also be considered in pregnant or breast feeding women, children and patients with liver disease or epilepsy. This product may cause dizziness. If affected do not drive or operate machinery. The amount of alcohol in Beechams All in One may alter the effects of other medicines. The amount of alcohol in Beechams All in One may impair your ability to drive or use machines. This medicine contains 2 g propylene glycol in each 20ml dose. Beechams All in One contains 4.7 g sorbitol. Sorbitol is a source of fructose. If your doctor has told you that you have an intolerance to some sugars or if you have been diagnosed with hereditary fructose intolerance (HFI), a rare genetic disorder in which a person cannot break down fructose, talk to your doctor before you take this medicine.
Ask your doctor before you take this medicine: if you have been told by your doctor you have an intolerance to some sugars if you have a blood vessel disease such as Raynauds Phenomenon if you have an enlarged prostate if you have asthma or chronic cough if you have heart or circulation disease if you are on a controlled-sodium diet. Each 20 ml dose contains 42 mg of sodium.
Pregnancy and breast feeding Talk to your doctor before taking this product if you are pregnant or breast feeding. Beechams All in One contains colour sunset yellow FCF (E 110) which may cause allergic reactions.
if you have a severe infection as this may increase the risk of metabolic acidosis.
Signs of metabolic acidosis include:
Contact a doctor immediately if you get a combination of these symptoms
Like all medicines, Beechams All in One can have side effects, but not everybody gets them. A small number of people have had side effects. Stop taking this medicine and tell your doctor immediately if you experience: Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath. Skin rash or peeling, or mouth ulcers. Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen or aspirin. Unexplained bruising or bleeding. Reoccurring fevers or infections. Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin. Visual disturbances. This is rare but is more likely in those with glaucoma. Unusually fast pulse rate or a sensation of an unusually fast or irregular heartbeat. Difficulty passing water. This is more likely to occur in men with an enlarged prostate gland. The following side effects may also occur. Tell your doctor if you get them. Raised blood pressure, headache, dizziness, difficulty sleeping, nervousness, anxiety, diarrhoea or sickness.
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow card scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App store. By reporting side effects you can help provide more information on the safety of this medicine.
For oral use. Adults and children aged 16 years and over: Fill the measuring cup to the 20 ml mark. Take one 20 ml dose every 4 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 4 doses every 24 hours. Do not take more than the recommended dose. Do not take for more than 5 days without asking your doctor.
Do not give to children under 16 years.
If you take too much Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. If your symptoms persist, see your doctor.
Active ingredients Each 20 ml dose contains Paracetamol 500 mg, Guaifenesin 200 mg and Phenylephrine Hydrochloride 10 mg.
Other ingredients Sorbitol 70% (crystallising, E 420), glycerol, ethanol (96%), propylene glycol, sodium cyclamate, acesulfame potassium, sodium citrate, xanthan gum, citric acid monohydrate, coughsweet flavour, sunset yellow FCF (E 110), patent blue V (E 131), water.
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
Beachhams all in one
This is great for all cold symptoms, very east to take and you are not drowsy. So you can get on with your day.
Covonia Chesty Cough Mixture Mentholated gives you relief from troublesome chesty or dry coughs. It contains the active ingredients, Levomenthol, Squill Tincture, and Liquorice Extract. It works to reduce phlegm and bronchial congestion.
Beechams Max Strength All In One Capsules provides effective relief from the symptoms of cold and flu, including congestion and chesty coughs.
Piriteze One A Day is an effective, once-a-day treatment for hay fever and skin allergies. And as Piriteze does not normally cause drowsiness, it can help you and your family enjoy life outdoors.
Discover Neutrogena Norwegian Formula Nourishing Foot Cream. Restores the suppleness and softness of dry, flaky skin on the feet. Absorbs quickly into the skin and leaves feet smooth.
Provide children with essential nutrients which are important for healthy growth and development with Haliborange Teensense Omega-3 & Multivitamin Softies. These delicious orange flavour chewable softies contain Flaxseed Oil and a blend of 8 vitamins.
Subscribe & Save
Save up to 15% off or the lowest price guaranteed on 1000s of products.
We'll match the price if you find it cheaper at leading competitors.
Cheaper than the high street
We regularly check our prices against leading competitors to make sure you always get the best value.
Stock up & Save
Buy in bulk and save on everyday essentials.